A female asked:
Disclaimer

i took plan b 3 times within 2 1/2 weeks. 4 days after my last dose, i now have very heavy bleeding (2 days) and clumps with bloating. am i ok?

1 doctor answer
Dr. Bruce Jacobs
Specializes in Family Medicine
Yes, you are: ok. Plan B makes you bleed heavily with clumps and bloating.
Answered on Jul 12, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 17-year-old female asked:
Dr. Addagada Rao
56 years experience General Surgery
Unlikely if you took: get a pregnancy test to keep your mind at ease and see Gyn doctor for long term goals
A 21-year-old female asked:
Dr. Darrin Cunningham
30 years experience Obstetrics and Gynecology
Confusing: If the first day of last period was March 26, then april 10 would be ovulation, which is why you were spotting. 2 weeks after ovulation is when you sh ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
Recheck : pregnancy test, if negative, irregular ovulation may be an issue. This could be improved with the help of your doctor and appropriate medication.
1
1 thank
A 30-year-old female asked:
Dr. David Lipkin
52 years experience Internal Medicine
Repeat test in 1 wk: Pregnancy less likely but you should recheck pregnancy test in 1 week. Read the directions carefully and do the test on your first voided specimen in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month